Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 1, Pages 116–125 (Mi mz10203)  

The Normal Derivative Lemma for the Laplacian on a Polyhedral Set

S. N. Oshchepkovaa, O. M. Penkina, D. Savasteevb

a Belgorod State University
b Voronezh State University

Abstract: An analog of the Oleinik–Hopf normal derivative lemma for the Laplace operator on a polyhedral set is considered.

Keywords: normal derivative, polyhedral set, stratified set, Laplace operator, simplicial complex.

DOI: https://doi.org/10.4213/mzm10203

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:1, 122–129

Bibliographic databases:

UDC: 517.956.222
Received: 13.11.2012

Citation: S. N. Oshchepkova, O. M. Penkin, D. Savasteev, “The Normal Derivative Lemma for the Laplacian on a Polyhedral Set”, Mat. Zametki, 96:1 (2014), 116–125; Math. Notes, 96:1 (2014), 122–129

Citation in format AMSBIB
\Bibitem{OshPenSav14}
\by S.~N.~Oshchepkova, O.~M.~Penkin, D.~Savasteev
\paper The Normal Derivative Lemma for the Laplacian on a Polyhedral Set
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 1
\pages 116--125
\mathnet{http://mi.mathnet.ru/mz10203}
\crossref{https://doi.org/10.4213/mzm10203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344279}
\zmath{https://zbmath.org/?q=an:06434968}
\elib{https://elibrary.ru/item.asp?id=21826530}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 1
\pages 122--129
\crossref{https://doi.org/10.1134/S0001434614070116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340938800011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906504859}


Linking options:
  • http://mi.mathnet.ru/eng/mz10203
  • https://doi.org/10.4213/mzm10203
  • http://mi.mathnet.ru/eng/mz/v96/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:276
    Full text:148
    References:44
    First page:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021